Benylin Children’s Coughs & Cold Syrup helps to relieve dry coughs and colds. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine, an antihistamine which helps to stop sneezing, runny nose and watery eyes.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Per Order is One Bottle.
Preparation and Usage:
This medication is for use in children between the ages of 6 – 12 years.
Children 6 - 12 years give 10ml (two 5ml spoonful’s) every 6-8 hours. Do not take more than 4 times daily.
Precautions/ Warnings/ Possible Side Affects:
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
In the case of older children and adults. This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor.
In the case of adults. This medication may cause drowsiness. If affected, do not drive or use machinery.
Ingredients:
Each 5ml of cough syrup contains, Dextromethorphan hydrobromide 5mg, tripolidine hydrochloride.
KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.